Multiplication Operator on Köthe Spaces: Measure of Non-compactness and Closed Range

René Erlin Castillo, Humberto Rafeiro, Julio C. Ramos-Fernández, Margot Salas-Brown

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We calculate the measure of non-compactness of the multiplication operator Mu acting on non-atomic Köthe spaces. We show that all bounded below multiplication operators acting on Köthe spaces are surjective and therefore bijective and we give some new characterizations about closedness of the range of Mu acting on Köthe spaces.

Original languageEnglish (US)
Pages (from-to)1523-1534
Number of pages12
JournalBulletin of the Malaysian Mathematical Sciences Society
Issue number4
StatePublished - Jul 15 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this